Hi, it does feel like that cul de sac and the brakes aren't working. I'm on stalevo, rasagaline, plus lisinoprel, clopidogrel, and statins for other conditions and it does feel like the tablets are dictating your life. Don't let it.
The apo morphine firstly is not morphine ,its a dopamine agonist. Before you start the injections you will have to take some anti nausea tablets ( yes more little b's) as the apo can make you very sick. The first time you have a jab you will be supervised and hopefully don't react to it. Unfortunately I reacted- the nurses ( who work for the pharmaceutical company) said it was only the second time they had seen such a violent reaction. Retching, heart rate skywards, blood pressure up, temperature up , it really was horrible. The nurses via consultant wanted me to take double dose of domperidone (anti nausea tabs), but my GP and even my chemist didn't. So we then had one Dr contradicting the other with me in the middle. Gave up on the jabs as I said in previous entries.
Hopefully you'll have more success. Just read what I typed,bit negative, but only the truth.